Sulfa Allergy / Sensitivity?

I was recently prescribed an antibiotic (Bactrim) for an infection - which was effective - though it's left me feeling pretty under the weather. I was curious if others have experienced long-lasting effects, especially those with allergies. It seems pretty widely accepted in the medical community that some people don't tolerate Sulfa medications well. My last dose was around two weeks ago, but I still have little appetite and get light-headed / queasy easily. I saw an urgent care provider, and even having been diligent with probiotics, they said it wasn't unusual to experience stomach issues. But I'm surprised these symptoms began towards the end of my course, and even afterwards. Any thoughts?

Post Edited (Coffiend) : 6/24/2021 10:31:35 AM (GMT-6)

If Bactrim is a sulfa drug then that is one I'm allergic to. I don't know how to diagnose it in others though. If your low energy then that isn't an allergy. Just time it takes to recover after bombing your body with a drug, most drugs make me feel some irritation in the lower GI. Otherwise, good luck, tiredness isn't a symptom of allergy I know of. You'd have to have more symptoms than that, not just one. Any antibiotic would cause stomach wipe out, as you seem to know, but if that makes you tired by being wiped out internally then that is not an allergy. Just a reaction that is quite common. I can say with certainty as I have many drug allergies, and none make me tired, but are dangerous in symptoms for some of them.